New to the DrugAbuse.com Forums?Join or

In Detox Off Detox In Detox...etc...

Discussion in 'Withdrawal Symptoms' started by Poleshaker, Apr 29, 2018.

  1. Poleshaker

    Poleshaker Member

    So far Ive tried twice and the last withdrawal was scary. I am at high level usage. 10 or more percocet 10's or 5 or more roxi 30's for over 5 years. Its a must to come off and I intend to do it. My last stand led me into about the 24 hour mark. With the flu like symptoms I was sweating it out yet chilled. Then I began convulsing at a what I figure was few seconds every minute. I took valium to knock me out but wife said I was still convulsing. She is a nurse and is helping all she can. At the point where the convulsing scared me I took half of a 10 perk. This with a valium stopped the convulsing but led me to just increase usage to the point that its right back where i was. I thought of methadone but wife says not good idea either. So its going to be cold turkey again top to the convulsing then A minimum of percocet to stop that. Continued minimal use hopefully to zero. This is my plan. Anyone have feedback or ideas please reply. Im listening wide open. Im done with this and so ready to have my life back.
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Poleshaker hello and welcome. thanks for reaching out. i'm glad you're set on stopping. i don't have experience with this...so can't really offer advice. maybe there is a substance abuse specialist you can see to assist you with getting free in a safe way?
  3. True concern

    True concern Community Champion

    @Poleshaker This is my story of addiction.I was born in the early 80's at the age of six year's old i was diagnosed with A.D.H.D.at that time there was a new F.D.A.approved drug by the name of Ritalin.At first it seemed to be a miracle pill,I was on this pill until the age of 18 at that time i decided i was no longer going to take this pill and it began just under a year passed and someone said "Have you ever tried crystal"which i had not at that time but i tried it and instantly noticed that it was 100% the same effect i got from Ritalin only difference was it lasted longer,or seemed to but honestly it was probably the quantity i was doing was greater than that of Ritalin i struggled with meth on and off for roughly 20 year's,not only meth but i was as well consuming 750ml of Jack Daniel's a day plus a 12 pack of beer.For those who don't know when you mix the two you don't appear to get drunk which is very deadly because infact you do get drunk however you don't realise it until it's too late meaning alcohol poisoning.I experienced this a few times and actually died on a hospital bed due to this fact,it took 3 hits with a defibrillator to restart my heart and i was told the only reason I was hit 3 times was because i was only 19 year's old,but usually after the second time if your heart doesn't restart you are then pronounced dead,but a nurse pleaded with the Dr.to try one more time and he did and my heart started back up.I didn't know at the time but that nurse was actually the mother of the lead singer of Sublime who just lost her son to a heroin overdose.I am forever grateful for that nurse without her plea i would be another statistic.Unfortunately I didn't quite using drug's at that time i just traded substances.I started abusing pain pills heavily and increased that addiction to catastrophic proportions,it got so bad i started injecting heroin which i quickly traded for oxycontin because it was much stronger than heroin.I abused fentanyl as well but nothing compared to the oxycontin.At my worst i was injecting 240-320mg's of oxycontin a day,feeling i wouldn't survive another month i decided to seek help.I'm poor and i come from poor parent's so my options were limited,i ended up at a methadone clinic for help slowly decreasing my extremely high tolerance.At the clinic i had an interview with a drug addiction counselor and an addiction physician,i was hoping for good news but what i heard shock me to my core.I was told by both the same thing,"Sir we are sorry to tell you but your addiction and tolerance is beyond the point of return,whether you quit or continue either way you cannot survive you have if your lucky a month to live"My heart sank and i decided at that moment if i was going to die i would die trying.I went home and prayed and then i called my wife into the room to tell her the news.At that moment i apologized to her told her how much she meant to me and made her promise if i didn't make it she would move on re marry and live a happy life and she noded yes.After that i quite cold turkey and suffered pain and sickness i cannot describe,for 27 straight day's i did not leave the bedroom,i did not eat,i did not sleep,i hallucinated,i screamed in intense unimaginable pain,i lost over 50 pound's in that time frame and had to be rushed to the hospital 3 time's where they would rehydrate me and try to give me pain shots to stall the detox which i refused.On day 28 I took my first steps after i quite and by the grace of God i survived and this May im married 18 year's to my beautiful wife and guardian angel.This is the first time I've shared my story of addiction and i did it for one reason alone,i want everyone to know i understand what you are going through and no matter how bad it gets there is hope.I'm here for each and everyone of you,if you ever need someone to talk to,if you ever feel no one understands im all ears and i do understand.Stay Strong We're rooting for you im praying for you because i care and it saddens me to know another human being is absolutely looking at a detox very similar to mine and i nearly died multiple times in the process.Your wife being a nurse is in your favor if anyway she can get iv fluids for you about 5 bags along with a high protein trail mix though i understand you are not going to want to eat your body needs this to supply energy needed for this cold turkey hell your facing,but you can do it.Don't get to the point where you have to consider her future if you don't live that is true pain i unfortunately know first hand and my friend get a 24 pack of super soft toilet paper your going to need it as well as a 5 gallon bucket to vomit in.God bless you and good luck were all rooting for you
    Last edited: May 4, 2018
  4. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Poleshaker... I think your best bet is to consult an addiction specialist. They can assess your specific situation and recommend the best next steps, including how to minimize withdrawal.

    Let us know how you're doing, okay?
    Dominica and True concern like this.